# SDR 2008UALA00651

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,745 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2100102
- Condition: Broken
- Location: 4r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR SURROUND PANEL (BLACK) EMERGENCY LIGHT BROKEN.    REMOVED AND REPLACED R4 DOOR SLIDE LIGHT.
